# SDR ABXA2013081750045

- Difficulty date: August 17, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,692 hours, 17,361 cycles
- Engine: Ge CF680A
- Engine time: 47,845 hours, 36,909 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Board
- Part number: 285N002821
- Part serial: 167
- Condition: Malfunctioned
- Location: Overheat
- Part time: 2,604 hours, 7,153 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGES LT ENG OH LP2 AND LT ENG OH LP 1.  EICAS MESSAGE FIRE/OVHT SYS ILLUMINATED ON DESCENT.  CONTINUITY CHECK AND RESTANCE CHECK D2834, D2840, PIN 19, 20 READ1.50K, PIN 18 TO PIN 19, 20.  OPEN IAW FIM 26-11 FIG 104.LEAKS TEST C/W.  NO LEAK AT ALL AROUND LP 1 AND LP 2.  CONTINUITY & MEG CHECK D154P, D4230 TO LP 1 &LP 2 NO PROBLEMS FOUND.  R & R AFOLTS CARD M10224.  OPS CHECKED GOOD IAW AMM 26-11-01.
